| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
08/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised one year and seven months post implantation due to pain and limited range of motion.A mc articular surface was initially implanted.The patient began having pain and was in fixed flexion of about ten degrees.The surgeon performed a mua and arthroscopy approximately six months post op, but the patient was still not happy.He brought patient in for a revision and replaced the articular surface with a cr articular surface.He was able to bring the patient out to extension.Attempts to obtain additional information have been made; however, no more information is available at this time.
Additional Manufacturer Narrative
(b)(4), d10- medical product: femur cemented cruciate retaining (cr) narrow left size 8.Item# 42502006401, lot# 64927111.Tibia cemented 5 degree stemmed left size e, item# 42532007101, lot# 64950590.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual examination of the provided photographs identified the backside of the tab near the insertion slot as damaged.However, it is unknown when the damage to the unit occurred.Most likely during explantation.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/or anomalies with no related deviations/anomalies identified.A definitive root cause cannot be determined.The complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.